Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Ambrosio - S. Maniglia - M. Miranda Jr - D. Pallara

BV functions in abstract Wiener spaces

created by ambrosio on 12 Jun 2009
modified by miranda on 16 Nov 2012

[BibTeX]

Published Paper

Inserted: 12 jun 2009
Last Updated: 16 nov 2012

Journal: J. Funct. Anal.
Volume: 258
Number: 3
Pages: 785-813
Year: 2010
Doi: 10.1016/j.jfa.2009.09.008

Abstract:

Functions of bounded variation in an abstract Wiener space, i.e., an infinite dimensional Banach space endowed with a Gaussian measure and a related differential structure, have been introduced by M. Fukushima and M. Hino using Dirichlet forms, and their properties have been studied with tools from analysis and stochastics. In this paper we reformulate, in an integralgeometric vein and with purely analytical tools, the definition and the main properties of $BV$ functions, and investigate further properties.

Keywords: BV functions, Wiener spaces, Ornstein-Uhlenbeck semigroup


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1